Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Lack of iron and acne

Premium Questions

Dr. Rajinder Bajoria MD

so that is not the problem. What do you think is causing this? Lack or iron or testosterone defiency ... View answer

Answered by : Dr. Rajinder Bajoria ( General Surgeon)
Dr. Noble Zachariah MD

Anemia caused by lack of Iron absorption? ... View answer

Answered by : Dr. Noble Zachariah ( Internal Medicine Specialist)
Dr. Aashish Raghu MD

I have cystic acne following iron supplements which I have to take due to anemia and iron ..., and if so, what dosage ? - Would iron injections possibly prevent the side effect of acne? -... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)
Dr. Aashish Raghu MD

i get acne with eating iron tablets to teart my low iron serum ferritin...what could be the cause.. i also had hairfall i think cause of low serum ferritin... ... View answer

Answered by : Dr. Aashish Raghu ( General & Family Physician)
Dr. Raju A.T MD

his eyes. Could this indicate a lack of iron? Or a vitamin deficiency , since the northern UK town ... View answer

Answered by : Dr. Raju A.T ( General & Family Physician)

Public Forum Discussions

Dr.  Debasish Dutta MD

very shaky. I m just wondering if the shaky hands are anything to do with the lack of iron ad if i take ...Hi, i m a 23 year ol female, im pretty sure i have an iron deificeny, as i do not eat meat,... View answer

Answered by : Dr. Debasish Dutta ( Dietitian & Nutritionist)
Dr. Ashok Kumar Dash MD

happened to me only 2 times in my whole life, I m 17 years old. could this be lack of iron, vitamins, etc ... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr. Ramesh M.Vachharajani MD

in blood? 2. if i take blood test , how can you tell between just lack of iron or thalassemia ? 3. recently i m taking iron supplement 65mg. 2 tablets per day. I notice I m having acne breakout... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Ramesh M.Vachharajani MD

Good day I am using Pur-Bloka 40 but my body lacks alot of iron and i want to gain more weight that was the reason for using it as per my doctor. it doesnt really help must and i am under weight and want to... View answer

Answered by : Dr. Ramesh M.Vachharajani ( General & Family Physician)
Dr. Bhagyesh V. Patel MD

tablets without doctors prescription ?? One of my friend was experiencing the same and due to lack of iron ... am lacking in iron content nd my hair started to whiten. ... View answer

Answered by : Dr. Bhagyesh V. Patel ( General Surgeon)

Mobile Questions and Answers

Dr. Rovena Murati MD

Hi! If you have iron deficiency you will have Iron deficiency Anemia. The symptoms are weakness,fatigue, or lack of stamina.shortness of breath during exercise,headache,trouble...

Dr. Sanjay Kumar Kanodia MD

Hi, The hemoglobin in yours is very very low and needs urgent attention & can cause serious problems. You need blood transfusion Iron injection to get your hemoglobin to at-least above 7 gm%. After that you can add...

Dr. Pavan Kumar Gupta MD

Hello, Uncontrolled diabetes,hypothyroidism,lack of iron,VIT D,VIT B12,calcium,lower back problems etc all can result in weakness and hence you must be properly examined and investigated by the doctor. Thanks